Follow
J. K. Verma
J. K. Verma
Verified email at math.iitb.ac.in - Homepage
Title
Cited by
Cited by
Year
Extended Rees algebras and mixed multiplicities
D Katz, JK Verma
Mathematische Zeitschrift 202, 111-128, 1989
681989
Hilbert polynomials and powers of ideals
J Herzog, TJ Puthenpurakal, JK Verma
Mathematical Proceedings of the Cambridge Philosophical Society 145 (3), 623-642, 2008
602008
Rees algebras and mixed multiplicities
JK Verma
Proceedings of the American Mathematical Society 104 (4), 1036-1044, 1988
581988
Multigraded Rees algebras and mixed multiplicities
JK Verma
Journal of pure and applied algebra 77 (2), 219-228, 1992
521992
Hilbert coefficients and depth of fiber cones
AV Jayanthan, JK Verma
Journal of Pure and Applied Algebra 201 (1-3), 97-115, 2005
502005
Mixed multiplicities of ideals versus mixed volumes of polytopes
N Trung, J Verma
Transactions of the American Mathematical Society 359 (10), 4711-4727, 2007
432007
Asymptotic behaviour of cohomology: tameness, supports and associated primes
M Brodmann, S Ghorpade, H Srinivasan, J Verma
Contemporary Mathematics 390 (390), 31-61, 2005
382005
On some conjectures about the Chern numbers of filtrations
M Mandal, B Singh, JK Verma
Journal of Algebra 325 (1), 147-162, 2011
372011
Fiber cones of ideals with almost minimal multiplicity
AV Jayanthan, JK Verma
Nagoya Mathematical Journal 177, 155-179, 2005
362005
Joint reductions of complete ideals
JK Verma
Nagoya mathematical journal 118, 155-163, 1990
361990
Joint reductions and Rees algebras
JK Verma
Mathematical Proceedings of the Cambridge Philosophical Society 109 (2), 335-342, 1991
331991
On fiber cones of-primary ideals
AV Jayanthan, TJ Puthenpurakal, JK Verma
Canadian Journal of Mathematics 59 (1), 109-126, 2007
322007
Cohen-Macaulay fiber cones
C D'Cruz, KN Raghavan, JK Verma
arXiv preprint math/0212119, 2002
292002
Hilbert series of fiber cones of ideals with almost minimal mixed multiplicity
C D'Cruz, JK Verma
Journal of Algebra 251 (1), 98-109, 2002
282002
Hilbert functions of bigraded algebras
JK Verma, D Katz, S Mandal
Commutative algebra (Trieste, 1992), 291-302, 1994
241994
On the length formula of Hoskin and Deligne and associated graded rings of two-dimensional regular local rings
BL Johnston, J Verma
Mathematical Proceedings of the Cambridge Philosophical Society 111 (3), 423-432, 1992
241992
Grothendieck–Serre formula and bigraded Cohen–Macaulay Rees algebras
AV Jayanthan, JK Verma
Journal of Algebra 254 (1), 1-20, 2002
222002
Hilbert functions of multigraded algebras, mixed multi-plicities of ideals and their applications
NV Trung, JK Verma
212010
Cohen-Macaulay fiber cones, Commutative Algebra, Algebraic Geometry and Computational Methods (Hanoi, 1996), 233–246
C D’Cruz, KN Raghavan, JK Verma
Springer, Singapore, 1999
211999
Local cohomology of Rees algebras and Hilbert functions
B Johnston, J Verma
Proceedings of the American Mathematical Society 123 (1), 1-10, 1995
211995
The system can't perform the operation now. Try again later.
Articles 1–20